MAUDE Adverse Event Report: KARL STORZ SE & CO. KG INNER SHEATH, FOR 27040 SD/SL

KARL STORZ SE & CO. KG INNER SHEATH, FOR 27040 SD/SL
Model Number 27040XA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
According to the information received, a 75 year old patient was hospitalized for a transurethral bladder resection.During the procedure, the ceramic tip of the inner sheath of the ch26 resectoscope broke off inside the patient's bladder (ref 27040xa/xc26040xa lot if).It was removed without difficulty using the resection loop.No consequences.No death or (unanticipated) serious deterioration in state of health reported.
 
Additional Manufacturer Narrative
The product has been returned to a third party for repair and is not expected to be returned.Should additional information become available a supplemental will be submitted.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
INNER SHEATH, FOR 27040 SD/SL
Common Device Name
INNER SHEATH, FOR 27040 SD/SL
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24573147
Report Number9610617-2026-00535
Device Sequence Number8384257
Product Code HIH
UDI-Device Identifier04048551076521
UDI-Public04048551076521
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K221893
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27040XA
Device Catalogue Number27040XA
Device Lot NumberIF
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Supplement Date Received by Manufacturer04/01/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
26040XC INNER SHEATH, FOR 27040 SL; 27040XC
Patient SexUnknown